MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Corneal Edema (1791); Vitreous Loss (2142)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: the exact date of event is unknown.The best estimate is between (b)(6) 2020.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens was explanted from a patient's left eye due to corneal edema, vitreous prolapse and displacement of the lens.The incision was enlarged, vitrectomy was performed, and sutures were required.The date the symptoms first were noted is unknown.The patient was reported to be fine.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: in review, it was noted, that in the initial emdr report, 'other' was inadvertently selected for the section 'g1-2, contact office manufacturing site'.Which is incorrect, as that field should have been left empty.It was also noted, that section 'e1, establishment name' was inadvertently not populated in the initial emdr report.Therefore, the information has been captured in this supplemental emdr report.The following field was updated accordingly: section e1: establishment name: (b)(6) additional information: section d9: device available for evaluation? yes.Returned to manufacturer on: feb 4, 2021.Section h3: device evaluated by manufacturer? yes.Device evaluation: the sample was received at the manufacturing site for evaluation.Visual inspection under magnification revealed, fibers on the lens.However this can be attributed to receiving the lens wrapped in gauze.And therefore, cannot be confirmed to be related to manufacturing.The lens was cleaned, and no cosmetic defects were observed.The complaint issue could not be confirmed.And no product deficiency could be identified.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.A search in complaint system revealed, no other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco 00610
MDR Report Key11122147
Report Number2648035-2021-07005
Device Sequence Number3966765
Product Code HQL
UDI-Device Identifier05050474529113
UDI-Public(01)05050474529113(17)170414
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2017
Device Model NumberZA9003
Device Catalogue NumberZA90030250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;